# SDR DHL2003362002

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LOOP A-LIGHT ILLUMINATED ON PREFLIGHT.  RERACKED DETECTOR CONNECTOR PLUG ON CONTROL UNIT IAW A300 M/M 26-12-11.  CLEANED LOOP-B AND LOOP A-FAN CASE CONNECTORS IAW A300 M/M 26-12-12.  OPS CHECKED GOOD.
